MAUDE Adverse Event Report: ST PAUL LEVEL 1; SYSTEM, THERMAL REGULATING

ST PAUL LEVEL 1; SYSTEM, THERMAL REGULATING
Model Number SWU-2010
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Date of Event 06/01/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received indicating that during use of a smiths medical level 1 snuggle warm blankets convective warming system the patient was noted to be burned.It was reported that the burns were located on the body near where the hose's connection port was and that "medical treatment" was performed.There were no further reported adverse effects.

Brand Name
LEVEL 1
Common Device Name
SYSTEM, THERMAL REGULATING
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
david halverson
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key7652836
Report Number3012307300-2018-02522
Device Sequence Number14326606
Product Code DWJ
UDI-Device Identifier10610586043390
UDI-Public10610586043390
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K141686
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Model NumberSWU-2010
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2018
Supplement Date Received by Manufacturer06/01/2018
Initial Report FDA Received Date06/29/2018
Supplement Report FDA Received Date06/29/2018
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown